Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.699 IF 1.699
  • IF 5-year value: 1.559 IF 5-year
    1.559
  • CiteScore value: 1.61 CiteScore
    1.61
  • SNIP value: 0.884 SNIP 0.884
  • IPP value: 1.49 IPP 1.49
  • SJR value: 0.648 SJR 0.648
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 52 Scimago H
    index 52
  • h5-index value: 21 h5-index 21
Volume 21, issue 5
Nonlin. Processes Geophys., 21, 1007–1025, 2014
https://doi.org/10.5194/npg-21-1007-2014
© Author(s) 2014. This work is distributed under
the Creative Commons Attribution 3.0 License.

Special issue: Complex network approaches to analyzing and modeling nonlinear...

Nonlin. Processes Geophys., 21, 1007–1025, 2014
https://doi.org/10.5194/npg-21-1007-2014
© Author(s) 2014. This work is distributed under
the Creative Commons Attribution 3.0 License.

Research article 30 Sep 2014

Research article | 30 Sep 2014

Horton laws for hydraulic–geometric variables and their scaling exponents in self-similar Tokunaga river networks

V. K. Gupta and O. J. Mesa
Viewed  
Total article views: 2,555 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
1,175 1,233 147 2,555 117 117
  • HTML: 1,175
  • PDF: 1,233
  • XML: 147
  • Total: 2,555
  • BibTeX: 117
  • EndNote: 117
Views and downloads (calculated since 16 Apr 2014)
Cumulative views and downloads (calculated since 16 Apr 2014)
Cited  
Saved (final revised paper)  
Saved (discussion paper)  
Discussed (final revised paper)  
No discussed metrics found.
Discussed (discussion paper)  
No discussed metrics found.
Latest update: 23 Aug 2019
Publications Copernicus
Download
Citation